Alert archive / Florida / Coastal Flood Statements in 2022

Coastal Flood Statement 2, NWS Miami, FL

May 13, 2022Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this coastal flood statement at May 13, 2022, 8:33 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
May 13, 2022, 8:33 AM EDT (12:33 UTC)
Expired
May 18, 2022, 12:00 PM EDT
In force
5 days
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

833 
WHUS42 KMFL 131233
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
833 AM EDT Fri May 13 2022

FLZ168-172-173-140800-
/O.NEW.KMFL.CF.S.0002.220513T1233Z-220515T1200Z/
/O.CON.KMFL.RP.S.0020.000000T0000Z-220514T1200Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
833 AM EDT Fri May 13 2022

...COASTAL FLOOD STATEMENT IN EFFECT THROUGH SUNDAY MORNING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY
MORNING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Rip Current Risk, through Saturday 
  morning. For the Coastal Flood Statement, through Sunday 
  morning.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Hadi
13 follow-up statements
022 
WHUS42 KMFL 140709
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
309 AM EDT Sat May 14 2022

FLZ172-173-141515-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/
/O.CON.KMFL.RP.S.0020.000000T0000Z-220514T1200Z/
Coastal Broward-Coastal Miami-Dade-
309 AM EDT Sat May 14 2022

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...For the High Rip Current Risk, until 8 AM EDT this 
  morning. For the Coastal Flood Statement, through Monday 
  evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-141515-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/
/O.EXT.KMFL.RP.S.0020.000000T0000Z-220515T0000Z/
Coastal Palm Beach-
309 AM EDT Sat May 14 2022

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through this evening. 
  For the Coastal Flood Statement, through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
760 
WHUS42 KMFL 141343
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
943 AM EDT Sat May 14 2022

FLZ168-150000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/
/O.CON.KMFL.RP.S.0020.000000T0000Z-220515T0000Z/
Coastal Palm Beach-
943 AM EDT Sat May 14 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...For the High Rip Current Risk, dangerous rip currents. 
  For the Coastal Flood Statement, isolated minor coastal 
  flooding possible.

* WHERE...Coastal Palm Beach County.

* WHEN...For the High Rip Current Risk, through this evening. 
  For the Coastal Flood Statement, through Monday evening.

* IMPACTS...Some water on low lying roads and property. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ172-173-150000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/
Coastal Broward-Coastal Miami-Dade-
943 AM EDT Sat May 14 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Isolated minor coastal flooding possible.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...through Monday evening.

* IMPACTS...Some water on low lying roads and property. 

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

PS
266 
WHUS42 KMFL 150059
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
859 PM EDT Sat May 14 2022

FLZ168-172-173-150900-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
859 PM EDT Sat May 14 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Through Monday evening.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
531 
WHUS42 KMFL 150714
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
314 AM EDT Sun May 15 2022

FLZ168-172-173-151800-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-220518T0600Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
314 AM EDT Sun May 15 2022

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Through late Tuesday night.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
949 
WHUS42 KMFL 151746
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
146 PM EDT Sun May 15 2022

FLZ168-161200-
/O.CAN.KMFL.CF.S.0002.000000T0000Z-220518T0600Z/
/O.NEW.KMFL.CF.Y.0001.220515T1746Z-220518T1600Z/
Coastal Palm Beach-
146 PM EDT Sun May 15 2022

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY...
...COASTAL FLOOD STATEMENT IS CANCELLED...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

* ADDITIONAL DETAILS...Here are the next 3 high tide dates and times.
    
     Date         Time
   May 15TH     8-9  PM EDT
   May 16TH     8-9  AM EDT
   MAY 16TH     9-10 PM EDT  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-161200-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
146 PM EDT Sun May 15 2022

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$

Baxter
370 
WHUS42 KMFL 160707
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
307 AM EDT Mon May 16 2022

FLZ168-161800-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
307 AM EDT Mon May 16 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-161800-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
307 AM EDT Mon May 16 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
355 
WHUS42 KMFL 161236
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
836 AM EDT Mon May 16 2022

FLZ168-170000-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
836 AM EDT Mon May 16 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-170000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
836 AM EDT Mon May 16 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
995 
WHUS42 KMFL 170109
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
909 PM EDT Mon May 16 2022

FLZ168-170915-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
909 PM EDT Mon May 16 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-170915-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
909 PM EDT Mon May 16 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
139 
WHUS42 KMFL 170659
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
259 AM EDT Tue May 17 2022

FLZ168-171500-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
259 AM EDT Tue May 17 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-171500-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
259 AM EDT Tue May 17 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
814 
WHUS42 KMFL 171153
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
753 AM EDT Tue May 17 2022

FLZ168-180000-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
753 AM EDT Tue May 17 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-180000-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
753 AM EDT Tue May 17 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
131 
WHUS42 KMFL 180113
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
913 PM EDT Tue May 17 2022

FLZ168-180915-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
913 PM EDT Tue May 17 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
WEDNESDAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT Wednesday.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-180915-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
913 PM EDT Tue May 17 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Through Wednesday morning.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
256 
WHUS42 KMFL 180705
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
305 AM EDT Wed May 18 2022

FLZ168-181515-
/O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
305 AM EDT Wed May 18 2022

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

* WHAT...Minor coastal flooding.

* WHERE...Coastal Palm Beach County.

* WHEN...Until noon EDT today.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ172-173-181515-
/O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
305 AM EDT Wed May 18 2022

...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

* WHAT...Isolated minor coastal flooding.

* WHERE...Coastal Broward and Coastal Miami-Dade Counties.

* WHEN...Until noon EDT today.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

$$
952 
WHUS42 KMFL 181542
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1142 AM EDT Wed May 18 2022

FLZ168-181645-
/O.EXP.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/
Coastal Palm Beach-
1142 AM EDT Wed May 18 2022

...COASTAL FLOOD ADVISORY WILL EXPIRE AT NOON EDT TODAY...

The treat of coastal flooding has ended. Therefore, the Coastal
Flood Advisory will expire at Noon EDT today.

$$

FLZ172-173-181645-
/O.EXP.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
1142 AM EDT Wed May 18 2022

...COASTAL FLOOD STATEMENT WILL EXPIRE AT NOON EDT TODAY...

The treat of coastal flooding has ended. Therefore, the Coastal
Flood Statement will expire at Noon EDT today.

$$

Baxter

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at May 13, 7:32 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, May 13, 7:32 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Miami FL
732 AM EDT Fri May 13 2022

.AVIATION(12Z TAFS)...

SHRA/TSRA possible once again this afternoon primarily across the
eastern and northern portions of South Florida. Bouts of sub-MVFR
are possible if a SHRA/TSRA directly impacts a terminal. Light and
variable winds this morning will become southeasterly across the
are later today with the exception of KAPF which should have the
passage of a Gulf Breeze around 18-20z. L/V winds will be possible
tonight after sunset.

&&

.PREV DISCUSSION... (Issued 330 AM EDT Fri May 13 2022)

SHORT TERM (Through Saturday)...

The upper low over the Southeast will begin moving northward today
as it starts to absorb back into the northern stream. At the
surface, a weak trough east of the Florida coast will move ashore
along the Southeast today into the evening.

Synoptic support from the upper low will assist the seabreeze in
generating convection across south Florida. However, this forcing
will be battling dry air arriving from the south. The best moisture
and forcing will be from Palm Beach and Hendry county northward and
so will the more robust convection. Elsewhere, scattered showers
and a rumble of thunder will be possible.

The southern stream will begin nosing into South Florida by
Saturday, providing some upper level support to go along with low-
level southerly moisture transport. Though there will be some
mid/upper dry air in place that could limit the coverage of
seabreeze convection.

We'll squeeze out one more afternoon of highs in the mid to upper
80s today, before we flirt with the 90s on Saturday.

LONG TERM (Saturday Night through Thursday)...

Broad troughing will continue through at least mid-week as the
southern stream continues to feed into the base of the northern
stream trough. Similar to Saturday, Sunday through Thursday will
feature low-level moisture transport and weak synoptic ascent
battling dry mid/upper levels. Scattered seabreeze storms are
expected each day, but coverage should be lower than is typical.
The bigger story in the extended period will be the heat. High
will climb into the 90s, possibly reaching the mid 90s by mid to
late week. Heat indices are likely to reach the upper 90s to near
100 degrees.

AVIATION(06Z TAFS)...

VFR conditions will prevail throughout the forecast period. Light
and variable winds overnight will increase out of the southeast
across all terminals by the middle of Friday morning. Scattered
showers and thunderstorms will develop once again on Friday
afternoon. Periods of MVFR or even IFR will be possible in and
around showers and thunderstorms. At KAPF, winds will shift to the
southwest as a Gulf breeze develops in the afternoon.

MARINE...

Once the northeasterly swell in the Atlantic completely subsides by
this evening, benign marine conditions are expected into next
week.

BEACHES...

With surf continuing to slowly subside, there will remain a high
risk for rip currents today. The threat for rips should subside
through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  88  73  89 /  10  30  20  30
West Kendall     68  89  70  89 /  10  20  20  30
Opa-Locka        71  88  72  89 /  20  30  20  30
Homestead        70  87  71  87 /  10  20  20  30
Fort Lauderdale  73  86  73  87 /  20  30  20  30
N Ft Lauderdale  71  86  73  86 /  20  20  20  30
Pembroke Pines   71  88  72  89 /  20  30  20  30
West Palm Beach  69  85  71  87 /  20  20  20  30
Boca Raton       71  87  72  88 /  20  20  20  30
Naples           70  88  72  88 /   0  10  10  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for FLZ168-172-
     173.

AM...None.
GM...None.
&&

Update/Aviation...Hadi

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, May 13, 4:24 AM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
424 AM EDT Fri May 13 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
424 AM EDT Fri May 13 2022

...HIGH RIP CURRENT RISK ALONG ATLANTIC BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: High risk for rip currents along the Atlantic beaches
as surf slowly subsides.

Thunderstorms: Scattered storms are expected today, the strongest
storms could produce gusty winds and small hail. Especially across
the Lake Region.

Surf: While surf heights are subsiding, breakers around 3 to 5 feet
will still be possible across the Palm Beaches today.

Marine: Seas are subsiding, but Cautionary seas are still expected
across Atlantic waters adjacent to Palm Beach county.

Waterspouts: An isolated waterspout will be possible with showers and
thunderstorms over all local waters today.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Scattered thunderstorms will be possible each afternoon. Afternoon
highs will climb into the 90s next week, with heat indices nearing
100 degrees near mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:56 PM EDTSpecial Weather StatementMFLPalm Beach64 min
May 13, 4:12 PM EDTSevere Thunderstorm WarningMFLPalm Beach63 min
May 13, 4:42 PM EDTSpecial Weather StatementMFLMartin33 min
May 13, 5:13 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 13, 5:20 PM EDTSevere Thunderstorm WarningMFLPalm Beach25 min
May 13, 5:30 PM EDTSpecial Weather StatementMFLGlades45 min
May 13, 5:48 PM EDTSpecial Weather StatementMFLMartin42 min
May 13, 6:15 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 13, 6:18 PM EDTSpecial Weather StatementMFLHendry42 min
May 13, 6:37 PM EDTSpecial Weather StatementMFLPalm Beach23 min
May 13, 6:59 PM EDTSpecial Weather StatementMFLPalm Beach61 min

Nearby

Coastal Flood Statements in Florida, 2022Every coastal flood statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.